# SDR USAA2010062491262

- Difficulty date: June 20, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 56,089 hours, 37,732 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C5 - MAJOR REPAIR - CRACK ON LT HORIZONTAL STABILIZER LOWER SKIN AT HORIZ STAB STA 125.10, 2 INCHES FORWARD OF REAR SPAR.  REPAIRED LT HORIZONTAL STABILIZER LOWER SKIN AT HORIZ STAB STA 125.10 IAW TYPICAL REPAIR 55-10-07 REV "D".
